Top
20
Doctor insights on: Balance B Medication

Share
3

3
I have a cold and feel nauseous and seems like I’ll pass out or begin to lose balance. This is before I took OTC medication. Should I be worried?

I have a cold and feel nauseous and seems like I’ll pass out or begin to lose balance. This is before I took OTC medication. Should I be worried?

Nauseous and lighthe: Nauseous and lightheadedness usually means that you are dehydrated and need to drink more water. During 8 oz of water 7 to 8 times a day at the minimum. You may also want to take some Tylenol or Motrin and see how you feel. Good luck and feel better! ...Read more

5

5
Medication sensitive an cant take hormones, severe balance trouble ect. Durin post menapause. Is physche ward appropriate?

Medication sensitive an cant take hormones, severe balance trouble ect. Durin post menapause. Is physche ward appropriate?

Criteria for admiss-: Ion to a mental heath facility are a person's exhibiting behavior that harms herself or others; so, no. Recent-onset coordination & balance problems require physical & neurological exams by your primary care, who may refer you to a neurologist. You also need to see an endocrinologist, who will check for osteoporosis & other post-menopausal health issues, then discuss options for treatment. ...Read more

6

6
Can salt water baths help a woman's pH balance? I am very sensitive so medications always throw my levels off after I am done taking them.

Can salt water baths help a woman's pH balance? I am very sensitive so medications always throw my levels off after I am done taking them.

Maybe.: Epsom salt baths can help lots of problems - muscle aches and pains and some wounds. I'm assuming you're speaking of your vaginal ph balance? If so, ingesting healthy bacterial flora such as acidophilus and bifidophilus, and active yogurt cultures would be most helpful to replenish your normal vaginal ph. Good luck! ...Read more

7

7
Can you balance your vaginal pH without prescription medications?

Can you balance your vaginal pH without prescription medications?

It is possible.: The pH of your vagina is always changing. It is most affected by your menstrual period and changes in hormones, which are normal. Use of tampons and sexual intercourse can makes changes to the pH. It's best to keep a log to see if they are specific causes for changes in your vaginal discharge. Prescription medications are not needed for pH balance. ...Read more

8

8
Complex migraines: could the medications I take for this make feel more dizzy, off balance, and unable to focus?

Complex migraines: could the medications I take for this make feel more dizzy, off balance, and unable to focus?

Yes: Some migraine preventatives, usually the anticonvulsants like topiramate, can cause cognitive side effects. They usually improve if the starting dose is low and the medication is slowly increased. ...Read more

9

9
How to deal with dizziness, loss of balance and sleep deprivation? Is there any good medications?

How to deal with dizziness, loss of balance and sleep deprivation? Is there any good medications?

Get checked: You may want to get checked out by your physician, who can determine if you need further testing or referral to a neurologist. Your loss of balance and dizziness could be related to lack of sleep, but it would be good to get checked out. ...Read more

10

10
Amenorrhe since sep after stopping the pill. Tests show very low progesterone. Should I take medication or keep waiting to see if hormones balance out

Amenorrhe since sep after stopping the pill. Tests show very low progesterone. Should I take medication or keep waiting to see if hormones balance out

Consider treatment: The low Progesterone levels may mean you are not ovulating. If you want to get pregnant, you may need the help of a medication such as Clomid (clomiphene).

Its not a bad idea to wait a year to see if you can do it on your own. ...Read more

12

12
Can migraines cause stiff back muscles an sweating balance trouble please I need help cant take medications?

Can migraines cause stiff back muscles an sweating balance trouble please I need help cant take medications?

Of course: Migraine is sensory, and motor phenomena vary in complexity. Particular attention should be placed on identifying any trigger factors that could provoke a migraine attack. If a patient is able to determine what triggers the attack, he or she may be able reduce the incidence of attacks. See an orofacial pain or headache specialist for evaluation and professional management. ...Read more

13

13
I have chronic pain, stiffness, balance ect problem, all medications make me depressed, cry, sick, I mean all......what can I do. Help?

I have chronic pain, stiffness, balance ect problem, all medications make me depressed, cry, sick, I mean all......what can I do. Help?

Try alternatives: Acupuncture or hypnosis or even a herbologist. They have all been shown to help chronic issues in different ways. At the very least, , go to a nutritionist to assess you eating and hydration habits to make sure you are putting the right things into your body! Good luck! ...Read more

14

14
Why do medications cause water retention an this is causing trouble with my balance an making me anxious depressed. I already feel bloated without?

Why do medications cause water retention an this is causing trouble with my balance an making me anxious depressed. I already feel bloated without?

Collateral damage: Most actions have unintended (sometimes unknown) effects. Drugs are a prime example - side effects. If you can solve your heartburn in another way, that would be good. Talk to the provider for alternatives. A juice 4oz glass of 1/2 tap water 1/2 organic cider vinegar w/ a pinch of baking soda at time of reflux symptoms works like magic. It has no side effects on balance, mood or bloat. See comment ...Read more

15

15
My PMS is terrible, bad cramps, mood swings, is there any thing I can take to balance my hormones? What medications are often used, and what tests?

My PMS is terrible, bad cramps, mood swings, is there any thing I can take to balance my hormones? What medications are often used, and what tests?

PMS is terrible: Pms can be debilitating and there are options for treatment. The most effective means of controlling these symptoms involve suppression of ovulation with birth control pills, the NuvaRing or the Depo-Provera shot. Also, some women beneft from ssri medications (like prozac) taken during the second half of your cycle. There are other options as well, but these are a good start! ...Read more

16

16
I have a pain in my left knee for so long, what I have got from visiting doctors is that the muscles of my knee cant keep the balance of patella, so it touches the tibia and its scratched, I have had medications and exercises, still no use???

I have a pain in my left knee for so long, what I have got from visiting doctors is that the muscles of my knee cant keep the balance of patella, so it touches the tibia and its scratched, I have had medications and exercises, still no use???

Knee pain: The most common cause of knee pain is simple degenerative arthritis, but this is uncommon in someone younger than 25yrs. Treatment is physical therapy, nonsteroidal antiinflammatory medication.
Sometimes patellar re-alignment can reduce pain if the problem is misalignment of the patellar tendon. ...Read more

19

19
How does the brain restore balance during drug withdrawal?

How does the brain restore balance during drug withdrawal?

Drug Withrawal: Usually during drug withdrawal the brain will try to produce the chemicals which are lacking to balance things out.
Sometimes help is needed in achieving that with medications, therapy etc. ...Read more

20

20
I am post men. An lots of terrible symptoms. Cant take HRT or drugs for anxiety. Balance trouble, headache, back stiffness, help?

I am post men. An lots of terrible symptoms. Cant take HRT or drugs for anxiety. Balance trouble, headache, back stiffness, help?

It's been awhile: I've noticed your questions for awhile now and I see how difficult it's been for you. Since you can't take the usual meds, I'm really urging you to have a good psych eval and follow up w/ the right talk therapy to learn skills for managing for health and emotional challenges. An eval will point to the best plan for you. Hope it works out well! ...Read more